# SDR IPXA11566516

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N54573
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT POS 2 DAMAGED.  FABRICATE NEW FLOOR PANEL IAW EO B757-5320-9692.
